# SDR HNAA20191227001

- Difficulty date: November 29, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Aircraft time: 46,289 hours, 43,471 cycles
- Engine: Allsn AE3007A
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FWD LOWER YOKE HAS CRACK ON FWD LOWER CORNER.  R & R LH FWD YOKE FITTING AND GUSSET PLATE IAW EO1-71-19-0565.
